Arkiv för Matematik

  • Ark. Mat.
  • Volume 14, Number 1-2 (1976), 125-140.

On the existence of capacitary strong type estimates in Rn

David R. Adams

Full-text: Open access

Note

Research partially supported by National Science Foundation Grant GP-42963.

Article information

Source
Ark. Mat., Volume 14, Number 1-2 (1976), 125-140.

Dates
Received: 2 June 1975
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896466

Digital Object Identifier
doi:10.1007/BF02385830

Mathematical Reviews number (MathSciNet)
MR417774

Rights
1976 © Institut Mittag-Leffler

Citation

Adams, David R. On the existence of capacitary strong type estimates in R n. Ark. Mat. 14 (1976), no. 1-2, 125--140. doi:10.1007/BF02385830. https://projecteuclid.org/euclid.afm/1485896466


Export citation

References

  • Adams, D. R., Maximal operators and capacity, Proc. Amer. Math. Soc. 34 (1972), 152–156.
  • Adams, D. R., Traces of potentials II, Ind. U. Math. J. 22 (1973), 907–918.
  • Adams, D. R., Trace inequality for generalized potentials, Studia Math. 48 (1973), 99–105.
  • Adams, D. R., On the exceptional sets for spaces of potentials, Pacific J. Math. 52 (1974), 1–5.
  • Adams, D. R. & Meyers, N. G., Thinness and Wiener criteria for non-linear potentials Ind. U. Math. J. 22 (1972), 169–197.
  • Carleson, L., Selected problems in exceptional sets, Van Nostrand, 1967.
  • Fefferman, C., The multiplier problem for the ball, Ann. of. Math. 94 (1971), 330–336.
  • Havin, V. P., Maz’ya, V. G., Non-linear potential theory, Uspehi Mat. Nauk 26 (1972). 67–138 (Russian Math. Surveys 1972.)
  • Hedberg, L. I., Non-linear potentials and approximation in the mean by analytic functions, Math. Z., 129 (1972), 299–319.
  • Hedberg, L. I., On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505–510.
  • Maz’ya, V. G., Imbedding theorems and their applications, Baku Sympos. (1966), “Nauka”, Moscow 1970, pp. 142–159, (Russian).
  • Maz’ya, V. G., On some integral inequalities for functions of several variables, Problems in Math. Analysis, No. 3, (1972) Leningrad U. (Russian).
  • Meyers, N. G., A theory of capacities for potentials of functions in Lebesgue classes, Math. Scand, 26 (1970), 255–292.
  • Peetre, J., E’spaces d’interpolation et théorème de Soboleff, Ann. Inst. Fourier, 16 (1966), 279–317.
  • Stein, E. M., Singular integrals and differentiability properties of functions, Princeton U. Press, 1970.
  • Stein, E. M. and Weiss, G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, 1971.